# SDR CA031106011

- Difficulty date: August 18, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: C18112AA
- Condition: Failed
- Location: Yaw Damper
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKE OFF ROLL YAW DAMPER-DISENGAGED. TAKEOFF ABORTED AND TCC CONTACTED. THE PROBLEM WAS LOCALIZED TO THE YAW DAMPER ACTUATOR WHICH WAS REPLACED. THE FAULT WAS LATER CONFIRMED TO BETHE LINEAR POTENTIOMETER AT THE SHOP.
